Counting rational points on diagonal quadratic surfaces

TD Browning

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

For any integral diagonal quaternary quadratic form Q, with square-free discriminant, we establish a uniform upper bound for the number of rational points of height at most B lying on the projective surface Q=0.
Translated title of the contributionCounting rational points on diagonal quadratic surfaces
Original languageEnglish
Pages (from-to)11 - 31
Number of pages21
JournalQuarterly Journal of Mathematics
Volume54 (1)
DOIs
Publication statusPublished - Mar 2003

Bibliographical note

Publisher: Oxford University Press
Other identifier: IDS Number: 655JG

Fingerprint Dive into the research topics of 'Counting rational points on diagonal quadratic surfaces'. Together they form a unique fingerprint.

Cite this